MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 01 april 2025, user reported a high glucose event.The following example set was provided: date: (b)(6) 2025, time: 6:10 pm est sg: 200 mg/dl bg: 387 mg/dl.After dms review, we confirmed the following information at the time of the event: date: (b)(6) 2025, time: 6:10 pm est sg: 200 mg/dl at 6:09pm est bg: 387 mg/dl (available in dms).After dms review, we confirmed that the user didn't receive a high glucose alert at the time of the event because the sg never went above the alert level.The user didn't seek for medical treatment and resolved the event by administering insulin.The user's hcp isn't aware of the event and was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The user reported receiving a high glucose event on mar-30-2025 at 6:10 pm where user's sg was 200 mg/dl and bg was 387 mg/dl.A review of the data management system (dms) data confirmed that on (b)(6)2025 at 9:29 pm user's sg was 200 mg/dl, and bg was 387 mg/dl.The alert history indicated that the user received did not receive a high glucose alert at the reported time as user's sg was below the user-defined threshold of 250 mg/dl.The user did not seek medical treatment and self-administered insulin to resolve the event.The user's hcp was not aware of the event and was advised the user to follow up with the hcp for further medical guidance.In an associated case for the user's complaint about sensor inaccuracy, a review of the raw sensor data showed transient optical instability, which is likely due to early wear adjustment of the system following insertion (b)(6) 2025.The user was advised to keep using the system and was educated on the expected behavior during the early wear period.A review of sensor data from the two weeks following the event confirmed good agreement between sg and bg values.B4.Date of this report 29 june 2025 g3.Date received by the manufacturer? 29 june 2025 h3.Device evaluated by manufacturer? yes h6.Type of investigation updated to 4121, h6.Investigation findings updated to 3224, h6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21947086
Report Number3009862700-2025-00552
Device Sequence Number15662502
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/10/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01E326S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer06/29/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale